# SDR UALA2012070303545

- Difficulty date: July 3, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 76,629 hours, 22,361 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME HAS CORROSION AT STA 1440 AND RBL4.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION, JUST OUT OF SRM LIMITS, TREATED, PRIMED, INSTALLED REPAIR DOUBLER PER ECRA 5360-01209.
